# SDR SIMA20130721004

- Difficulty date: July 21, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 25,665 hours, 22,068 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Check Valve
- Part number: 8166052
- Part serial: 1314
- Condition: Inoperative
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED A BLEED TWO LEAK INDICATION AFTER TAKEOFF AT 900 FT AGL. THE CREW PERFORMED EMERGENCY PROCEDURES.  BLEED 2 LEAK INDICATION EXTINGUISHED AFTER APPROX. 30 SEC.  BURNED OFF FUEL BEFORE LANDING.  NO OVERWEIGHT LANDING. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE FAN AIR VALVE THERMOSTAT, PN: 8166248, SN: 200105088 AND LEAKING GROUND BLEED AIR CONNECTION VALVE IAW AMM 36-10-02, AND 36-11-06. THE OPS CHECK WAS GOOD IAW AMM 36-00-00.  THE ACFT WAS RETURNED TO SERVICE.
